MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 3341455
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Seroma (2069); No Code Available (3191); Anaplastic Large Cell Lymphoma (3264)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: anaplastic large cell lymphoma.(b)(4).
 
Event or Problem Description
It was reported from the united states that a female patient of an unknown age and ethnicity who had a 585cc mentor memoryshape breast implant placed was diagnosed with anaplastic large cell lymphoma of the right breast on an unknown date.As a result, the patient underwent explantation of the device on (b)(6) 2020.No device issue such as rupture was reported.Despite multiple attempts to obtain more in-depth information on the specific details of this event, no additional event details have been made available to mentor at this time.If additional event details are made available in the future, then a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information was received on (b)(6) 2020.Seroma fluid, breast capsule, and the right breast were tested and were all negative for anaplastic large cell lymphoma.No further information was provided.H6 was updated to reflect seroma.Patient code 3264 originally reported is no longer applicable.Reason for device explant and/or reoperation: seroma manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR MEMORYSHAPE BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key10687794
Report Number1645337-2020-12797
Device Sequence Number17083785
Product Code FTR
UDI-Device Identifier00081317005377
UDI-Public00081317005377
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P060028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/09/2021
Device Model Number3341455
Device Catalogue Number3341455
Device Lot Number7360128
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/16/2020
Supplement Date Received by Manufacturer10/28/2020
Initial Report FDA Received Date10/15/2020
Supplement Report FDA Received Date11/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;